International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1994 / Article

Open Access

Volume 17 |Article ID 975617 | https://doi.org/10.1155/S0161171294000207

M. B. M. Elgindi, "On the application of Newton's and Chord methods to bifurcation problems", International Journal of Mathematics and Mathematical Sciences, vol. 17, Article ID 975617, 8 pages, 1994. https://doi.org/10.1155/S0161171294000207

On the application of Newton's and Chord methods to bifurcation problems

Received05 Nov 1992
Revised20 Mar 1993

Abstract

This paper is concerned with the applications of Newton's and chord methods in the computations of the bifurcation solutions in a neighborhood of a simple bifurcation point for prescribed values of the bifurcation parameter.

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views71
Downloads254
Citations